Here's to day 17. Feeling better, not so depressed, and able to do more. No cravings at all, but not much sleep either. I am taking alot of vitamins, and St.Johns wort. I do think its helping. Good luck everyone. If i can do this.......you can to!!!
No kidding, and no joke!!!!! I was a total mess. I was a fool to think i could just take a few pills after surgery in june and before i knew it was right back where i left off. What a fool. I will now hang on with both hands and never again want to let go, for even a second. Thanks for all the encouragement.
Ya right......you are the one that helped to pull me through the haze of wiyhdrawl hell. So......u rock! And thanks sooooo much for everything you have ever said to get me to this point. No turning back now. Xoxxo
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.